# SDR CALA2011090800580

- Difficulty date: September 8, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 64,135 hours, 16,582 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 271N61191
- Condition: Blown
- Location: Lt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER T/O AT AROUND 3,000'' GOT THE RSVR LIGHT ON HYD PANEL LEFT SIDE ALONG WITH L HYD QTY RF .32 & DROPPING; FOLLOWED SHORTLY BY L-HYD PRESSURE DROPPING RAPIDLY; COMPLETE LOSS OF LEFT HYD SYSTEM NO PTU.  READ QRH FOLLOWED PROCEDURES; UNEVENTFUL, LANDING.  REMOVED AND REPLACED BLOWN LT GEAR DOWN LOCK ACTUATOR LINES, REPLACED NR 1 ENG ENG DRIVEN HYD PUMP IAW AMM 29-11-05-004-085.  LEAK AND OPS CHECK NORMAL ENGINE RUN PERFORMED ALL STATUS MESSAGES RESET ROTABLE PARTS CHANGE WAS INDICATED - TT 1473195  S/N OFF 00507 PUMP, HYD ENG D OFF 19-2910-9-0003 0507, ON 19-2910-9-0003 0935.
